MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE®_SPINAL NEEDLE, SINGLE-USE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE®; SPROTTE®_SPINAL NEEDLE, SINGLE-USE
Model Number 021151-29A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Irn# (b)(4).Original text / german: herr dr.W wollte eine spa stechen.Dies war frustran.Die zielstruktur wurde nicht erreicht.Beim ziehen der nadel ist diese gebrochen und ca.5cm sind im patienten verblieben.(die sectio erfolgte in vollnarkose ohne probleme) herr r.W beschreibt die punktion ohne jede probleme oder knochenkontakt.Warum die nadel beim durchdringen der weichteile gebrochen ist, ist völlig unklar.Translated into english: dr.W.Wanted to prick a spa.This was without effect.The target structure was not reached.When the needle was pulled out, it broke and approx.5 cm remained in the patient.(the section was performed under general anaesthesia without any problems) mr.R.W.Describes the puncture without any problems or bone contact.It is completely unclear why the needle broke when penetrating the soft tissue.
 
Additional Manufacturer Narrative
Event took place in germany.The facts of the case, relevant tests are currently in process.In case new information becomes available a follow up report will be sent to the agency.
 
Additional Manufacturer Narrative
Event took place in germany.Based on clinical assessment and risk assessment this event is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Tentative translation to english: dr.(b)(6) wanted to prick a spa.This was without effect.The target structure was not reached.When the needle was pulled out, it broke and approx.5 cm remained in the patient.(the section was performed under general anaesthesia without any problems) mr.R.W.Describes the puncture without any problems or bone contact.It is completely unclear why the needle broke when penetrating the soft tissue.

Brand Name
SPROTTE®
Common Device Name
SPROTTE®_SPINAL NEEDLE, SINGLE-USE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str.
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str
geisingen, 78187
GM   78187
MDR Report Key20134832
Report Number9611612-2024-00018
Device Sequence Number15278177
Product Code BSP
UDI-Device Identifier04048223114681
UDI-Public04048223114681
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number021151-29A
Device Catalogue Number021151-29A
Device Lot Number1519
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexFemale